# SDR DXTA2011112804801

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N281QS
- Make and model: Amd FALCON2000
- Aircraft serial: 081
- Aircraft time: 9,991 hours, 6,282 cycles
- Engine: Cfe CFE73811B
- Engine time: 7,077 hours, 4,356 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE WAS SURGING AFTER TAKEOFF. SURGING SHOWED ON ITT, N1, AND FUEL FLOW. SURGING WAS FIRST NOTICED AFTER POWER REDUCTION TO MAX CLIMB DETENT.  CHECKED FOR FAULTS ON EIED NO FAULTS NOTED.  ACCOMPLISHED ENGINE RUNS IAW MM 72-00-00.  ACCOMPLISHED MULTIPLE ENGINE STARTS AND RUNS.  RAN ENGINE FROM TAKEOFF POWER, REDUCING TO MAX CLIMB.  REDUCING TO MAX CRUISE TO IDLE.  NO DEFECTS NOTED.  ENGINE RUNS WERE ACCOMPLISHED BOTH FADEC A & B CHECKED ENGINE PARAMETERS DURING RUN NO DEFECTS NOTED.  CHECKED ELED FOR FAULTS NO FAULTS NOTED IAW MM 72-00-00.
